Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
147 Doctors are Online

Unprotected sex, brown vaginal discharge, delayed periods. Depo shot taken. Causes for symptoms?

Hello. I am 18 years old and back in April I got the Depo shot. I didn t like how it made me feel so I never went back and got it again. Since then I ve only had my period once, but I started my period the day before yesterday also. I have been sexually active and a little over two weeks ago I had unprotected sex. When I started my period I noticed the blood is kinda clumpy and it s brown. Plus it only comes out when I wipe after I pee. I took a pregnacy test and it said I wan t pregnant. I m also having really bad cramps , mainly in my back. What should I do?
Asked On : Tue, 18 Dec 2012
Answers:  1 Views:  86
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Critical Care Specialist 's  Response
Hi thanks for your question.
Irregular periods do occur after Depo shot .
You have not concieved from sexual act ,as your pregnancy test is negative and your menstruation occured after sex.
The sexual act was not unprotected since you are already taken Depo shot.
Abdominal cramps do happen sometime before and sometime during periods .There is nothing to worry.
You can use analgesic antispasmodic drugs(pain killer) for pain and spasm.
Hope this answers your question.
Answered: Tue, 18 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor